# SDR AALA202104129018

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Binding
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SLIDING FLIGHT DECK WINDOW DIFFICULT TO CLOSE AND OPEN WHEN UNLOCKING AND LOCKING. ADJUSTED L2 WINDOW HANDLE TENSION TO 75 IN LBS OPEN, 100 IN LBS. CLOSE WITHIN LIMITS PER AMM 56-12-11-820-801.
